# SDR GTIA2019061063394

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 33,095 hours, 15,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE NEED SERVICE-SERVICED R2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00
